# SDR AALA20001753

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, GALLEY EMERGENCY EXIT LIGHT AT CORNER UTILITY CLOSET BROKEN.  REPLACED GALLEY EMERGENCY EXIT LIGHT ASSEMBLY AT CORNER UTILITY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
